# SDR C77A335711

- Difficulty date: November 18, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N616CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000209
- Aircraft time: 7,467 hours, 4,365 cycles
- Engine: Ge CF348E5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 006277
- Condition: Failed
- Location: Emergency Lights
- Part time: 5,398 hours, 3,160 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY LIGHTS WILL NOT GO OUT R1 DOOR.  R & R NR2 ELPU IAW E175 AMM 33-50-01.  OPS CHECK GOOD.  ACFT OK FOR SERVICE.
